How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor
Category: Medical
Satisfied Customers: 7922
Experience:  Vastly experienced MD Physician with 19 years of experience.
Type Your Medical Question Here...
Dr. Gupta is online now
A new question is answered every 9 seconds

I need some advice... I took 3x10mg of Temazepam around 3pm

Customer Question

Hi there,
I need some advice... I took 3x10mg of Temazepam around 3pm today. (There's a lot happening around me and I just wanted to sleep it through) I woke up about 5 hours later made myself a espresso martini and then took 4x10mg more about 30 minutes ago without thinking... I just want to sleep, it's the only way I find I can drown everything out. Do you have any advice? Have I made a bad judgement call and should be concerned.
Kind regards
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Gupta replied 1 month ago.


You have certainly made a bad judgement call,

70 mg of Temazepam is quite a large dose and can lead to toxicity, depending on how much and how long you were taking the same on a regular basis,

I would recommend talking to poison control ASAP 1-***-***-**** in the USA for the same.

You MUST NOT take ANY alcohol, since this is a deadly combination and most serious complications have been reported when these two are combined,

Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, slurred speech, tremors, a slow heartbeat, shallow breathing, feeling light-headed,fainting, seizure (black-out or convulsions), and coma.

Warm regards

Dr. Gupta, MD

Related Medical Questions